# SDR CALA2011110800723

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  FUSELAGE FRAME STA 400RT BETWEEN STR 8RT AND STR 9RT CRACKED AT A/C OUTLET ASSY SUPPORT BRACKET FASTENER MOUNTING HOLE.  REPAIRED FRAME REF EA 5310-04716 REV C OP 2.
